Florida, 2009Damaging Wind in Florida, March 1, 2009
March 1, 2009 · NWS JAX · 1 event in 1 county or zone
A severe thunderstorm impacted Baker County on 3/1/2009.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A severe thunderstorm impacted Baker County on 3/1/2009.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Mar 1, 2:51 AM EST, 1 hour 39 minutes earlier.
Area forecast discussion, Mar 1, 2:51 AM EST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
251 AM EST SUN MAR 1 2009
...MARCH COMES ROARING IN LIKE A LION...
.SHORT TERM...COLD UPPER LOW IS DIVING SEWD OVER MS AS BASE OF
UPPER TROUGH DIVES TOWARD GULF COAST. SEVERAL LINES OF STORMS
PRECEDE A COLD FRONT THAT IS EXTENDS FROM A LOW OVER S/CENTRL GA
TO JUST W OF TLH. ANALYSIS PLACES A THETA E RIDGE FROM BIG BEND
THRU SUWANNEE VALLEY TO BRUNSWICK. WITH LOSS OF DAYTIME HEATING
AND STEEP LLVL LAPSE RATES MOST STORMS HAVE REMAINED BELOW SEVERE.
HOWEVER THE COLD UPR LOW IS APPROACHING AND STRONG WIND SHEAR
PERSISTS ON VAD WIND PROFILES. TOR WATCH WILL CONTINUE THIS
MORNING.
THE FRONT WILL SLOWLY WORK ITS WAY THRU THE FCST AREA THIS MORNING
AND TSTM ACTIVITY MAY INTENSIFY AS CLOUD TOPS COOL WITH
APPROACHING UPR LOW. HEATING OVER SE PORTION WILL DESTABILIZE THE
ATMOS AND EXPECT A FLAREUP THERE ALSO. WINDS WILL INCREASE BEHIND
THE COLD FRONT WITH SHARP PRESSURE RISES AND WIND ADV IS IN EFFECT
FOR ALL AREAS. WILL PROBABLY SEE FREQUENT GUSTS TO 40 MPH.
FRONT WILL THEN QUICKLY EXIT THE AREA THIS AFTN...BUT THAT IS NOT
THE END OF THE PRECIP. THICKNESS VALUES PLUMMET AND MODELS CONT TO
SUGGEST CHANGEOVER TO SN POSSIBLE ACRS THE NRN TIER AS THE UPR LOW
PASSES. HAVE MAINTAINED PREVIOUS THINKING THAT TEMPS ARE TOO WARM
DURING DAY AND WILL KEEP RAIN THRU 03Z WITH POSSIBILITY OF
FLURRIES NEAR THE ALTAMAHA LATER IN EVENING.
TONIGHT THRU TUESDAY...THE CUT-OFF LOW RACES NEWD PROVIDING MAJOR
SNOWSTORM FOR THE NORTHEAST. SHARP UPPER TROUGH LINGERS OVER ERN
SEABOARD FUNNELING COLD AIR ADVECTION INTO LOCAL AREA. FREEZES ARE
LIKELY INLAND NEXT 3 NIGHTS WITH MON NIGHT/EARLY TUE MORN THE
COLDEST AS IT WILL BE BORDERLINE HARD FREEZE FOR SUWANNEE VALLEY.
MONDAY WILL BE BRISK WITH NW WINDS 15-20 MPH AND MAX TEMPS IN THE
50S. HIGH PRESSURE WILL BUILD N OF AREA TUESDAY AFTN SHIFTING
WINDS TO NELY. MAXES WILL RANGE FROM MID 50S COAST TO LOW 60S SE
PORTION.
.LONG TERM...SLOW WARMING TREND BEGINS WEDNESDAY WITH MAJOR WARMUP
THURS-SAT AS SFC HIGH SETTLES EAST OF AREA AND BROAD UPR RIDGE
BUILD OVER THE SOUTHEAST STATES. SLY FLOW WILL BRING SIGNIFICANT
BOOST TO TEMPS. RIDGE WILL KEEP SKIES MOSTLY CLEAR.
&&
.AVIATION...CONDITIONS WILL BE MOSTLY MVFR THIS MORNING BECOMING IFR
IN HEAVY SHOWERS AND THUNDERSTORMS THRU AROUND 15Z. WINDS WILL BE
STRONG TODAY WITH GUSTS TO 35 KNOTS. DRY SLOT THIS AFTERNOON BEHIND
FRONT WILL RETURN VFR CONDITIONS BEFORE WRAPAROUND LOW CLOUDS AFTER
00Z BRING BACK MVFR CIGS...EXCEPT FOR GNV WHICH SHOULD BE TOO FAR
SOUTH.
&&
.MARINE...WINDS WILL RAPIDLY INCREASE BY MID-MORNING WITH FRONTAL
PASSAGE. FREQUENT GALE FORCE GUSTS EXPECTED BY THIS AFTERNOON AND
TONIGHT. HAVE UPGRADED GALE WATCH TO A WARNING AND INCLUDED NEAR
SHORE ZONES. IMPROVING CONDITIONS WILL BEGIN MONDAY AS WINDS AND
SEAS START TO SUBSIDE.
&&
.FIRE...COLD AND DRY AIRMASS BEHIND COLD FRONT WILL PRODUCE
CRITICALLY LOW RHS MONDAY THROUGH WEDNESDAY. HAVE ISSUED WATCHES
FOR NE FL MONDAY AND TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 50 31 53 27 / 60 30 0 0
SSI 54 34 52 33 / 80 20 0 0
JAX 55 32 54 32 / 80 10 0 0
SGJ 59 35 55 35 / 70 10 0 0
GNV 56 31 58 28 / 80 10 0 0
OCF 59 32 59 30 / 80 10 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
FIRE WEATHER WATCH MONDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-SUWANNEE-UNION.
GA...WIND ADVISORY FROM 9 AM THIS MORNING TO 6 PM EST THIS AFTERNOON
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
GALE WARNING FROM 10 AM THIS MORNING TO 10 AM EST MONDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
FLAGLER BEACH FL OUT 20 NM.
&&
TRABERT/ZIBURA/MCALLISTERHazardous weather outlook, Mar 1, 3:09 AM EST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 AM EST SUN MAR 1 2009
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-021000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
309 AM EST SUN MAR 1 2009
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...TORNADO WATCH 44 IN EFFECT UNTIL 10 AM FOR ALL OF NORTHEAST
FLORIDA AND MOST OF SOUTHEAST GEORGIA...
...WIND ADVISORY IN EFFECT FOR THE ENTIRE AREA TODAY...
...GALE WARNING IN EFFECT FOR THE COASTAL WATERS...
A STRONG STORM SYSTEM WILL PUSH A COLD FRONT ACROSS THE AREA THIS
MORNING. INGREDIENTS ARE FAVORABLE FOR THE DEVELOPMENT OF STRONG
TO SEVERE THUNDERSTORMS AHEAD OF AND ALONG THE FRONT...LIKELY IN
THE FORM OF A SQUALL LINE. STRONG STRAIGHT LINE WINDS WILL BE THE
MAIN CONCERN BUT THE STRONGEST STORMS MAY ALSO PRODUCE ISOLATED
TORNADOES AND LARGE HAIL. A TORNADO WATCH HAS BEEN ISSUED THROUGH
10 AM FOR ALL OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA EXCEPT
FOR COFFEE AND JEFF DAVIS COUNTIES.
PLEASE MONITOR SUBSEQUENT FORECASTS FROM THIS OFFICE FOR ADDITIONAL
INFORMATION ON THE DEVELOPING WEATHER SITUATION.
WINDS WILL INCREASE SHARPLY AFTER THE COLD FRONT MOVES THROUGH
TODAY. SUSTAINED WINDS OF 25 MPH WITH FREQUENT GUSTS TO 40 MPH ARE
EXPECTED. WINDS OVER THE COASTAL WATERS WILL INCREASE TO 30 KNOTS
WITH FREQUENT GALE FORCE GUSTS. FURTHER DETAILS ARE IN THE URGENT
WEATHER MESSAGE AND THE URGENT MARINE WEATHER MESSAGE.
A COLD UPPER LOW WILL MOVE OVER SOUTH GEORGIA LATE TODAY. THERE
IS A CHANCE FOR FLURRIES ACROSS THE AREA NORTH OF DOUGLAS TO ALMA
AND JESUP THIS EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NORTHWEST WINDS WILL GUST UP TO 30 MPH ON MONDAY AND A LAKE WIND
ADVISORY WILL BE LIKELY BE NEEDED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR ALL AREAS UNDER THE TORNADO
WATCH.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
MKT
In the hours before
Special weather statement, Mar 1, 3:02 AM EST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
302 AM EST SUN MAR 1 2009
GAZ150-162>164-010845-
CHARLTON-CLINCH-ECHOLS-WARE-
302 AM EST SUN MAR 1 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN
CHARLTON...CENTRAL CLINCH...CENTRAL WARE AND NORTHWESTERN ECHOLS
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 345 AM EST...
AT 302 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF MAYDAY...OR 7 MILES
NORTH OF STATENVILLE...MOVING NORTHEAST AT 45 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STATENVILLE...MAYDAY...DU
PONT...HOMERVILLE...ARGYLE...MANOR AND NEEDHAM THROUGH 345 AM EST.
HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3085 8308 3087 8298 3098 8298 3125 8243
3098 8229 3068 8305 3080 8311
TIME...MOT...LOC 0802Z 241DEG 40KT 3083 8298
PETERSONSpecial weather statement, Mar 1, 3:11 AM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 AM EST SUN MAR 1 2009
FLZ024-025-010845-
DUVAL-NASSAU-
311 AM EST SUN MAR 1 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHERN NASSAU
AND NORTHERN DUVAL COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 345 AM EST...
AT 311 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF BALDWIN...OR 19 MILES
NORTHEAST OF RAIFORD...MOVING NORTHEAST AT 50 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND BALDWIN...BRYCEVILLE...
NORMANDY...SAN MARCO...RIVERSIDE...RATLIFF...DOWNTOWN
JACKSONVILLE...TALLYRAND...ARLINGTON AND JACKSONVILLE INTERNATIONAL
AIRPORT THROUGH 345 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3021 8202 3026 8205 3036 8206 3038 8204
3041 8204 3066 8156 3040 8143 3041 8142
3039 8142 3036 8140
TIME...MOT...LOC 0811Z 241DEG 43KT 3034 8197
CARROLLSpecial weather statement, Mar 1, 3:54 AM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
354 AM EST SUN MAR 1 2009
FLZ022-023-030-010930-
BAKER-COLUMBIA-UNION-
354 AM EST SUN MAR 1 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN UNION...
SOUTHERN BAKER AND SOUTHERN COLUMBIA COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 430 AM...
AT 354 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF FORT WHITE...OR
OVER ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTHEAST AT 55 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND FORT WHITE...
COLUMBIA...WATERTOWN...LULU...OLUSTEE AND SANDERSON THROUGH 430 AM.
HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM SUNDAY MORNING FOR
NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3041 8227 3016 8210 2989 8272 2996 8277
2996 8276 2998 8276 2999 8279 3007 8279
TIME...MOT...LOC 0854Z 235DEG 49KT 3003 8268
CARROLLSpecial weather statement, Mar 1, 4:07 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 AM EST SUN MAR 1 2009
GAZ136-151>153-010945-
BRANTLEY-INLAND GLYNN-PIERCE-WAYNE-
407 AM EST SUN MAR 1 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY...
PIERCE...SOUTHERN WAYNE AND WESTERN GLYNN COUNTIES FOR STRONG WINDS
AND FUNNEL CLOUDS VALID UNTIL 445 AM EST...
AT 407 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF HOBOKEN...MOVING
NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HOBOKEN...HICKOX...BLACKSHEAR...PATTERSON...NAHUNTA...
RAYBON...SCREVEN...ATKINSON...HORTENSE AND WAYNESVILLE THROUGH 445 AM
EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3128 8164 3109 8209 3137 8230 3164 8191
TIME...MOT...LOC 0907Z 240DEG 41KT 3127 8208
SHASHY
Special weather statement, Mar 1, 4:24 AM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 AM EST SUN MAR 1 2009
GAZ162-163-011015-
CLINCH-ECHOLS-
424 AM EST SUN MAR 1 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL CLINCH AND
NORTHERN ECHOLS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL
515 AM EST...
AT 424 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES WEST OF STATENVILLE...MOVING
EAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND STATENVILLE AND MAYDAY THROUGH 515 AM EST. HAIL UP TO ONE HALF
INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3081 8313 3081 8310 3083 8310 3085 8308
3087 8299 3089 8298 3097 8275 3073 8268
3066 8314 3071 8313 3075 8314
TIME...MOT...LOC 0924Z 254DEG 21KT 3074 8315
SHASHYSpecial weather statement, Mar 1, 4:30 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 AM EST SUN MAR 1 2009
GAZ134-135-150-151-011015-
APPLING-BACON-PIERCE-WARE-
430 AM EST SUN MAR 1 2009
...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN WARE...
PIERCE...SOUTHEASTERN APPLING AND SOUTHEASTERN BACON COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 515 AM EST...
AT 430 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG SHOWERS AND THUNDERSTORMS CENTERED 5 MILES NORTH OF
MANOR...OR 8 MILES NORTHEAST OF ARGYLE...MOVING NORTHEAST AT 50 MPH.
THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND
MANOR...NEEDHAM...WARESBORO...WAYCROSS...SUNNYSIDE...DIXIE
UNION...DEENWOOD...BLACKSHEAR...NEW LACY AND PATTERSON THROUGH 515
AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EST SUNDAY MORNING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3149 8212 3148 8213 3139 8204 3135 8204
3106 8255 3120 8268 3168 8229
TIME...MOT...LOC 0930Z 232DEG 45KT 3119 8252
SHASHYThunderstorm Wind, Baker
- When
- March 1, 4:30 AM EST
- Where
- Baker County, 3.29 mi ESE of Sanderson
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 30.230, -82.220
Small branches were blown down and a metal bracket holding rain gage was damaged due to thunderstorm wind gusts.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in North Carolina, March 1 to 2, 20091 death · 23 events
- Winter Storm in Maryland, March 1 to 2, 20091 death · 2 injured · 5 events
- Heavy Snow in New York, March 1 to 2, 20091 death · 15 events
- Heavy Snow and Winter Weather in Georgia, March 1 to 2, 20091 injured · $1.5 million · 54 events
- Winter Storm in Missouri, March 1, 20091 death · 2 events
- Drought in Texas, March 1 to 31, 2009$10 million · 6 events
- Winter Storm and Winter Weather in Pennsylvania, March 1 to 2, 200912 injured · 10 events
- Winter Storm in Delaware, March 1 to 2, 200912 injured · 4 events
- Flash Flood and Winter Storm in California, March 1 to 4, 20092 injured · $110,000 · 1.25 in hail · 17 events
- Drought in Texas, March 1 to 31, 2009$207,000 · 18 events
- Winter Storm and Winter Weather in New Jersey, March 1 to 2, 20092 injured · 21 events
- Heavy Snow and Winter Weather in Tennessee, March 1, 200929 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 153632.